# SDR UALA2009121403833

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 68,152 hours, 19,686 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Clogged
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE DOOR 3R WILL NOT DISARM.  CLEANED PLASTIC WATER BOTTLE CAP OUT OF GIRT BAR SLIDE INTO ATTACHMENT POINT OF DOOR SILL. OPENED AND CLOSED DOOR A FEW TIMES AND ARMS AND DISARMS NORMAL NOW.  LEFT IN DISARMED POSITION WHEN LEFT ACFT.
